A Construction of Public-Key Cryptosystem Based on Singular Simultaneous Equations

Masao KASAHARA   Ryuichi SAKAI   

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E88-A   No.1   pp.74-80
Publication Date: 2005/01/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Public Key Cryptography
Keyword: 
public-key cryptosystem ,  singular simultaneous equations ,  multivariate polynomials ,  

Full Text: PDF(144.3KB)
>>Buy this Article


Summary: 
Extensive studies have been made of the public key cryptosystems based on multivariate polynomials over F2. However most of the proposed public key cryptosystems based on multivariate polynomials, are proved not secure. In this paper, we propose several types of new constructions of public key cryptosystems based on randomly generated singular simultaneous equations. One of the features of the proposed cryptosystems is that the sets of random singular simultaneous equations significantly enlarges the size of the transformation.